# SDR AT0000500

- Difficulty date: October 11, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N807AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND CRACK IN FORWARD CARGO DOOR UPPER JAMB.  CUT OUT CRACK AND INSTALLED REPAIR IAW EO 09-5310-29-E1482.
